MAUDE Adverse Event Report: ANIKA THERAPEUTICS, INC. INTEGRITY IMPLANT; MESH, SURGICAL, NON-ABSORBABLE, ORTHOPAEDICS, REINFORCEMENT OF TENDON

ANIKA THERAPEUTICS, INC. INTEGRITY IMPLANT; MESH, SURGICAL, NON-ABSORBABLE, ORTHOPAEDICS, REINFORCEMENT OF TENDON
Catalog Number 6000100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case is still under investigation.A supplemental report will be submitted upon receipt of new and relevant information or upon completion of the investigation by the manufacturing plant.
 
Event or Problem Description
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report does not reflect a conclusion by anika or its employees that the report constitutes an admission that the device, anika, or its employees, caused or contributed to a potential patient event documented in this report.On (b)(6) 2025, the following was reported to anika: patient surgery was performed on a 54-year-old male on (b)(6) 2025 for a rotator cuff repair of supraspinatus tendon using an integrity implant anika pn 6000100 25mmx30mm lot number 0000012194.No radiographs taken immediately after implant surgery.No infection due to implant.Product not available for return.No apparent malfunction.No delay in procedure.Successful rotator cuff repair was completed.On (b)(6) 2025, the patient felt increased pain during physical therapy.Ultrasound shows concern for area of nonhealing or recurrent tear, mri ordered.On (b)(6) 2025 the following additional information was reported from primary clinical specialist for surgeon: an mri was completed on (b)(6) 2025.The mri did not show a retear of the rotator cuff repair.It is believed the adverse event was likely due to poor compliance and may be attributed to snow shoveling.This is not related to the device.Patient's comorbidities reported are anxiety, hx of stroke, hyperlipidemia.Additional information is being solicited.
 
Event or Problem Description
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report does not reflect a conclusion by anika or its employees that the report constitutes an admission that the device, anika, or its employees, caused or contributed to a potential patient event documented in this report.On 16dec2025, the following was reported to anika: patient surgery was performed on a 54-year-old male on (b)(6) 2025 for a rotator cuff repair of supraspinatus tendon using an integrity implant anika pn 6000100 25mmx30mm lot number 0000012194.No radiographs taken immediately after implant surgery.No infection due to implant.Product not available for return.No apparent malfunction.No delay in procedure.Successful rotator cuff repair was completed.On (b)(6) 2025, the patient felt increased pain during physical therapy.Ultrasound shows concern for area of nonhealing or recurrent tear, mri ordered.On (b)(6) 2025 the following additional information was reported from primary clinical specialist for surgeon: an mri was completed on (b)(6) 2025.The mri did not show a retear of the rotator cuff repair.It is believed the adverse event was likely due to poor compliance and may be attributed to snow shoveling.This is not related to the device.Patient's comorbidities reported are anxiety, hx of stroke, hyperlipidemia.Additional information is being solicited.
 
Additional Manufacturer Narrative
This case is still under investigation.A supplemental report will be submitted upon receipt of new and relevant information or upon completion of the investigation by the manufacturing plant.Follow-up: during a post-market clinical evaluation, a patient required medical intervention for increased shoulder pain with imaging finding concerns of nonhealing or recurrent tear after implantation.A subsequent rotator cuff repair was performed.The event was assessed as having a temporal association with use of the product; however, a causal relationship could not be established and the reporter indicated the issue was likely attributable to postoperative noncompliance/strain rather than the implant.No infection was reported, no device malfunction or procedural delay was identified, and the product was not available for return.Manufacturing records for the lot were reviewed and showed the product met specifications and was manufactured and released per applicable procedures.A three year retrospective review of nonconformance records and record-retention inspection logs found no issues related to the reported event.The instructions for use were reviewed and were considered to sufficiently address warnings and handling/postoperative guidance.A clinical review by the internal clinical team did not yield additional information.

Brand Name
INTEGRITY IMPLANT
Common Device Name
MESH, SURGICAL, NON-ABSORBABLE, ORTHOPAEDICS, REINFORCEMENT OF TENDON
Manufacturer (Section D)
ANIKA THERAPEUTICS, INC.
32 wiggins avenue
bedford MA 01730
Manufacturer Contact
lee perloff
32 wiggins avenue
bedford, MA 01730
MDR Report Key23961382
Report Number3007093114-2026-00001
Device Sequence Number15859954
Product Code OWX
UDI-Device Identifier00817337000241
UDI-Public00817337000241
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6000100
Device Lot Number0000012194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale
Patient Weight64 KG